| Model Number |
R SERIES |
| Medical Device Problem Code |
Mechanics Altered (2984)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that during biomed testing, the device was unable to switch modes.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
The customer?s report was duplicated at zoll medical corporation and the main switch cable assembly was replaced to remedy the report.The device was recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.